Tom Høholdt

Tom Høholdt

Professor emeritus

DTU COMPUTE
Institut for Matematik og Computer Science

Danmarks Tekniske Universitet

Bygning 321, rum 224

E-mail tomh@dtu.dk

Få tilsendt vCard på e-mail.

Profil
Publikationer
Projekter
Loading

Publikationer rss feed

2017
  PDF

Counting generalized Reed-Solomon codes

Beelen, Peter ; Glynn, David ; Høholdt, Tom ; Kaipa, Krishna
in: Advances in Mathematics of Communication, vol: 11, issue: 4, pages: 777--790

Type: Journal article (Peer reviewed)

Status: Published     |    År: 2017     |    DOI: https://doi.org/10.3934/amc.2017057

2015
 

Linear complexity for multidimensional arrays - a numerical invariant

Gomez-Perez, Domingo ; Høholdt, Tom ; Moreno, Oscar ; Rubio, Ivelisse
part of: Proceedings of the IEEE International Symposium on Information Theory (ISIT 2015), pages: 2697-2701, 2015, IEEE
Presented at:
IEEE International Symposium on Information Theory (ISIT 2015)

Type: Article in proceedings (Peer reviewed)

Status: Published     |    År: 2015     |    DOI: https://doi.org/10.1109/ISIT.2015.7282946

2014
 

On the sizes of expander graphs and minimum distances of graph codes

Høholdt, Tom ; Justesen, Jørn
in: Discrete Mathematics, vol: 325, pages: 38-46

Type: Journal article (Peer reviewed)

Status: Published     |    År: 2014     |    DOI: https://doi.org/10.1016/j.disc.2014.02.005

 

Optimal codes as Tanner codes with cyclic component codes

Høholdt, Tom ; Pinero, Fernando ; Zeng, Peng
in: Designs, Codes and Cryptography, vol: 76, issue: 1, pages: 37-47

Type: Journal article (Peer reviewed)

Status: Published     |    År: 2014     |    DOI: https://doi.org/10.1007/s10623-014-9962-4

2013
  PDF

On Rational Interpolation-Based List-Decoding and List-Decoding Binary Goppa Codes

Beelen, Peter ; Høholdt, Tom ; Nielsen, Johan Sebastian Rosenkilde ; Wu, Yingquan
in: I E E E Transactions on Information Theory, vol: 59, issue: 6, pages: 3269-3281

Type: Journal article (Peer reviewed)

Status: Published     |    År: 2013     |    DOI: https://doi.org/10.1109/TIT.2013.2243800

 

On the Dimension of Graph Codes with Reed–Solomon Component Codes

Beelen, Peter ; Høholdt, Tom ; Pinero, Fernando ; Justesen, Jørn
part of: 2013 IEEE International Symposium on Information Theory Proceedings (ISIT), pages: 1227-1231, 2013, IEEE
Presented at:
IEEE International Symposium on Information Theory (ISIT 2013)

Type: Article in proceedings (Peer reviewed)

Status: Published     |    År: 2013     |    DOI: https://doi.org/10.1109/ISIT.2013.6620422

2012
  PDF

Duals of Affine Grassmann Codes and Their Relatives

Beelen, P. ; Ghorpade, S. R. ; Hoholdt, T.
in: I E E E Transactions on Information Theory, vol: 58, issue: 6, pages: 3843-3855

Type: Journal article (Peer reviewed)

Status: Published     |    År: 2012     |    DOI: https://doi.org/10.1109/TIT.2012.2187171

  PDF

Eigenvalues and expansion of bipartite graphs

Høholdt, Tom ; Janwa, Heeralal
in: Designs, Codes and Cryptography, vol: 65, issue: 3, pages: 259-273

Type: Journal article (Peer reviewed)

Status: Published     |    År: 2012

  PDF

List Decoding of Matrix-Product Codes from nested codes: an application to Quasi-Cyclic codes

Hernando, Fernando ; Høholdt, Tom ; Ruano , Diego
in: Advances in Mathematics of Communication, vol: 6, issue: 3, pages: 259-272

Type: Journal article (Peer reviewed)

Status: Published     |    År: 2012     |    DOI: https://doi.org/10.3934/amc.2012.6.259

2011
  PDF

The Minimum Distance of Graph Codes

Høholdt, Tom ; Justesen, Jørn
in: Lecture Notes in Computer Science, vol: 6639, pages: 201-212
Presented at:
3rd International Workshop on Coding and Cryptology

Type: Conference article (Peer reviewed)

Status: Published     |    År: 2011     |    DOI: https://doi.org/10.1007/978-3-642-20901-7_12